# SDR SWIA200921591

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 20,423 hours, 15,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4868 - FLOOR LEVEL EMERGENCY LIGHTING STRIP INOP.  RESEATED CONNECTOR.
